# SDR ASAA2013041194455

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 26,000 hours, 7,684 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 Hf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 LOCATED P18-2 POSITION 11 TRIPPED CIRCUIT BREAKER.   TESTED THE NR 1 HF SYS IAW AMM 23-11-21-400-801, STEP F. ALSO, MADE A CLEAR RADIO CHECK USING THE NR 1 HF SYS. CHECKED THE RESET CIRCUIT BREAKER ON THE P18-2 PANEL IAW AMM 20-60-01-860-801.
